MathSciNet Relay Station
MathSciNet bibliographic data
MR1340951 (96f:35036) 35J25 (34L99 47E05 47F05)
Auscher, P.; Tchamitchian, P. Calcul fontionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux). (French) [Functional calculus for one-dimensional complex elliptic operators (and applications to some two-dimensional complex elliptic equations)] Ann. Inst. Fourier (Grenoble) 45 (1995), no. 3, 721–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement